Home A lower bound for the 4-satisfiability threshold
Article
Licensed
Unlicensed Requires Authentication

A lower bound for the 4-satisfiability threshold

  • F. Yu. Vorobyev
Published/Copyright: June 28, 2007
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 17 Issue 3

Let Fk(n, m) be a random k-conjunctive normal form obtained by selecting uniformly and independently m out of all possible k-clauses on n variables. We prove that if F4(n, rn) is unsatisfiable with probability tending to one as n → ∞, then r ≥ 8.09. This sharpens the known lower bound r ≥ 7.91.

Published Online: 2007-06-28
Published in Print: 2007-07-20

Copyright 2007, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2007.025/html
Scroll to top button